# SDR SWAA2021031152867

- Difficulty date: March 3, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 55,578 hours, 37,203 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 242AF FACE SHEET PLY PULLED OFF / REMOVED DAMAGE TO UPPER SURFACE OF FLOORBOARD 242AF IAW 737-700 SRM 53-00-50-2R-0 REV 72 REPAIR GENERAL AND SRM 53-00-50-2R-1 REV. 72 REPAIR TAP TEST GOOD
